# SDR DALA2016060904510

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 275-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD UPPER CORNER RING PAN BETWEEN BS Y=275-294 LT SIDE PASSENGER CABIN.  FWD UPPER CORNER RING PAN BETWEEN BS Y=275-294 WAS REPAIRED IAW SRM 53-05, FIG 122 AND ER/A 493648-14MA REV A, ER/A 487747-14MA, REV A.
